# SDR DHL200080393C

- Difficulty date: February 11, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA 270 NEAR L-33 LT.  REMOVED FLOOR SUPPORT ANGLE AND PERFORMED ANTI-CORROSIVE TREATMENT TO AFFECTED AREA IAW SRM 51-1-8 PAGE 11.  FABRICATED DOUBLER IAW SRM 53-2-0 PAGE 2E-2F.  TREATED AND PRIMED DOUBLER WITH INHIBITING IAW SRM 51-1-8 PAGE 35.  INSTALLED DOUBLER WITH HI-LOKS IAW SRM 51-1-20D PAGE 9 AND 10.
